Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 59, Number 199
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

The effect of numerical quadrature in the $p$-version of the finite element method
Uday Banerjee and Manil Suri PDF
Math. Comp. 59 (1992), 1-20
The approximation of the exact boundary conditions at an artificial boundary for linear elastic equations and its applications
Hou De Han and Xiao Nan Wu PDF
Math. Comp. 59 (1992), 21-37
Finite element approximation to initial-boundary value problems of the semiconductor device equations with magnetic influence
Jiang Zhu PDF
Math. Comp. 59 (1992), 39-62
Some spectral approximations of two-dimensional fourth-order problems
Christine Bernardi, Giuseppe Coppoletta and Yvon Maday PDF
Math. Comp. 59 (1992), 63-76
Improved convergence rates for intermediate problems
Christopher Beattie and W. M. Greenlee PDF
Math. Comp. 59 (1992), 77-95
Blossoming begets $B$-spline bases built better by $B$-patches
Wolfgang Dahmen, Charles A. Micchelli and Hans-Peter Seidel PDF
Math. Comp. 59 (1992), 97-115
Clothoid spline transition spirals
D. S. Meek and D. J. Walton PDF
Math. Comp. 59 (1992), 117-133
Error analysis of $QR$ updating with exponential windowing
G. W. Stewart PDF
Math. Comp. 59 (1992), 135-140
Linear convergence in the shifted $QR$ algorithm
Steve Batterson and David Day PDF
Math. Comp. 59 (1992), 141-151
On Bessel functions and rate of convergence of zeros of Lommel polynomials
P. Feinsilver and R. Schott PDF
Math. Comp. 59 (1992), 153-156
On the numerical evaluation of Legendre’s chi-function
J. Boersma and J. P. Dempsey PDF
Math. Comp. 59 (1992), 157-163
A table of elliptic integrals: two quadratic factors
B. C. Carlson PDF
Math. Comp. 59 (1992), 165-180
Reconstruction algorithms in irregular sampling
Karlheinz Gröchenig PDF
Math. Comp. 59 (1992), 181-194
Nu-configurations in tiling the square
Andrew Bremner and Richard K. Guy PDF
Math. Comp. 59 (1992), 195-202
Improvement of Nakamula’s upper bound for the absolute discriminant of a sextic number field with two real conjugates
R. J. Stroeker PDF
Math. Comp. 59 (1992), 203-211
$L$-functions and class numbers of imaginary quadratic fields and of quadratic extensions of an imaginary quadratic field
Stéphane Louboutin PDF
Math. Comp. 59 (1992), 213-230
Some singular moduli for $\textbf {Q}(\sqrt 3)$
Harvey Cohn and Jesse Deutsch PDF
Math. Comp. 59 (1992), 231-247
Cyclotomic invariants for primes to one million
R. Ernvall and T. Metsänkylä PDF
Math. Comp. 59 (1992), 249-250
A method of tabulating the number-theoretic function $g(k)$
Renate Scheidler and Hugh C. Williams PDF
Math. Comp. 59 (1992), 251-257
Generalized Euler constants for arithmetical progressions
Karl Dilcher PDF
Math. Comp. 59 (1992), 259-282
Steiner triple systems of order $19$ with nontrivial automorphism group
Charles J. Colbourn, Spyros S. Magliveras and D. R. Stinson PDF
Math. Comp. 59 (1992), 283-295
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 59 (1992), 297-308
Corrigenda
PDF
Math. Comp. 59 (1992), 309
Corrigenda: “Solving solvable quintics” [Math. Comp. 57 (1991), no. 195, 387–401; MR1079014 (91j:12005)] by D. S. Dummit
PDF
Math. Comp. 59 (1992), 309